# SDR SIMA201017601

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 19,447 hours, 18,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR FLIGHT 4512 THE EMERGENCY FLASHLIGHT HOLDER WAS FOUND TO HAVE A BROKEN RETAINER CLIP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT HOLDER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
